just started this medication today and it made me feel really weird and nauseous, does anyone have any suggestions?
3 Feb 2011
I don't know much about the medication you are referring to, but I would suggest calling your doctor and letting them know about the side effect you are having. They should be able to tell you if it is a common one and how long it should last. Also, since certain things like antacids can interfere with some medications, I wouldn't suggest taking anything like that without asking the doctor. They can tell you what you can take to help with the nausea. If this side effect persists, contact your doctor again and ask to be switched to another medication that will be less likely to cause the nausea. Best wishes with everything!
6 Feb 2011
hi i hope this helps, its worked for me, i asked a pharmacist about the nausea an she suggested ginger herbal tea (you can also grate raw ginger into green tea). i have just started on the drug in the last few days and since drinking lots of ginger tea the nausea has gone, also try avoiding fatty foods and eating smaller amounts of food more often. good luck
22 Sep 2011
Hi, I'm so sorry that you have to go through this. I have been prescribed PHENERGAN or it's generic form, PROMETHAZINE. It really helps get through and stop the nausea, quickly. I use it for when my IBS or when I over heat ( I live in Az), and get nausea from just beginning the heat exhaustion. I take 25mg up to 3x daily, but I don't always need them. I found out about it when I went to the dorctor complaining of nausea RIGHT THEN, and she gave me a shot of the medication. It can make you sleepy, but that side effect gets minimized after use. I have taken it while teaching middle schoolers. They actually prefer me to take the pill over throwing up in front of them. ( a little joke). I hope this is helpful. Jody
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
doc has prescribed anti nausea drug but she would like to do some natural cure for it..any suggestions..having difficulty keeping even water down..
2 answers • 20 Feb 2010
also recently started loud stomach gurgling, unable to eat without nausea or vomiting and excessive bowl movements
2 answers • 10 Jan 2011
I was trying to find out about nausea and vomiting associated with chemotherapy. I thought this was a chemotherapy site, not a general drug ...
1 answer • 4 Nov 2012
... I take 5mg every day at dinner and within hours experience increased nausea but no vomiting just a very inconfortable feeling like a rush. Takes ...
3 answers • 14 Dec 2012
... insurance. I am feeling zaps in my head, nausea and a lot of other withdrawal symptoms. Is there anything I can do to lesson these symptoms? I ...
3 answers • 26 Apr 2014